Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 2(302), Pages 221–222 (Mi umn1072)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Construction of periodic solutions in an infinite system of Fermi–Pasta–Ulam ordinary differential equations, stability, and KAM theory

L. D. Pustyl'nikov

M. V. Lomonosov Moscow State University

Full text: PDF file (203 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:2, 449–450

Bibliographic databases:

MSC: 70H12, 70H08, 37B25
Received: 26.10.1994

Citation: L. D. Pustyl'nikov, “Construction of periodic solutions in an infinite system of Fermi–Pasta–Ulam ordinary differential equations, stability, and KAM theory”, Uspekhi Mat. Nauk, 50:2(302) (1995), 221–222; Russian Math. Surveys, 50:2 (1995), 449–450

Citation in format AMSBIB
\Bibitem{Pus95}
\by L.~D.~Pustyl'nikov
\paper Construction of periodic solutions in an infinite system of Fermi--Pasta--Ulam ordinary differential equations, stability, and KAM theory
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 2(302)
\pages 221--222
\mathnet{http://mi.mathnet.ru/umn1072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1339276}
\zmath{https://zbmath.org/?q=an:0861.34039}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50..449P}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 2
\pages 449--450
\crossref{https://doi.org/10.1070/RM1995v050n02ABEH002094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TP57000015}


Linking options:
  • http://mi.mathnet.ru/eng/umn1072
  • http://mi.mathnet.ru/eng/umn/v50/i2/p221

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. D. Pustyl'nikov, “On non-unique solubility and insolubility of an analytic infinite-dimensional ordinary differential equation of chain type”, Russian Math. Surveys, 50:6 (1995), 1297–1298  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. D. Pustyl'nikov, “Infinite-dimensional non-linear ordinary differential equations and the KAM theory”, Russian Math. Surveys, 52:3 (1997), 551–604  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Diego F M Oliveira, Edson D Leonel, “Parameter space for a dissipative Fermi–Ulam model”, New J. Phys, 13:12 (2011), 123012  crossref
    4. DIEGO F. M. OLIVEIRA, MARKO ROBNIK, “SCALING INVARIANCE IN A TIME-DEPENDENT ELLIPTICAL BILLIARD”, Int. J. Bifurcation Chaos, 22:09 (2012), 1250207  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:104
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022